# SDR SWAA2022042897228

- Difficulty date: April 24, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 59,614 hours, 35,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UNDERWING EXTERIOR EMERGENCY LIGHT INOP. / [01] RELAMPED RH UNDERWING EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
